# SDR UALA2010111104184

- Difficulty date: November 10, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 46,755 hours, 13,091 cycles
- Engine: Pwa PW2037
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7791005
- Part serial: 140
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL DRIPPING FROM NR 2 ENGINE ONE DROP EVERY 4 SECONDS. NR 2 ENGINE FUEL CONTROL LEAKING AT REAR MATING SURFACE, REPLACED PER MM. PERFORMED ACCELERATION TEST. ENGINE MEETS ACCELERATION PERFORMANCE REQUIREMENTS, NO LEAKS.
